# SDR P5CA2021090200341

- Difficulty date: September 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Location: Fwd Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO DET 2 STATUS MSG( TRANSFERRED TO DMI 152903 PER MEL 26-16-01-01-01, CAT C, DUE 12SEP21. PLACARD INSTALLED. MCC NOTIFIED. )
